MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 4, 11MM, SLOPE ++

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 4, 11MM, SLOPE ++
Model Number 200-74-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.
 
Event or Problem Description
Polyethylene exchange.
 
Event or Problem Description
As reported, this 69 y/o male patient with average build, was initial implanted with a tka on (b)(6) 2012 and experienced a left knee revision due to polyethylene due to wear and instability on (b)(6) 2019.The patient is recovering well.The devices will not be returned due to hospital policy.No other information available.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of prosthesis wear and instability.However, this cannot be confirmed as the device was not available for evaluation and no further information was provided.No information provided in the following section(s): a4, a5, b6, and b7.The following section(s) have additional info: a3, b5, g4, g7, h1, h2, h3, and h7.Section h11: corrections made in the following section(s): (f6) and (f8) were entered in error, please disregard.

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 4, 11MM, SLOPE ++
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9195309
Report Number1038671-2019-00517
Device Sequence Number2589702
Product Code JWH
UDI-Device Identifier10885862041302
UDI-Public10885862041302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2014
Device Model Number200-74-11
Device Catalogue Number200-74-11
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/26/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR